# SDR USAA991114

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT BS 520, RBL 45.5 IN RADIUS FORWARD SIDE OF FLOORBEAM.  INSTALLED DOUBLER, FILLER AND REPAIR ANGLES PER EA 65721 AND S/B 737-57-1120.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-57-1120](https://openairdocs.org/service-documents/boeing/sb-737-57-1120.md). Cited as "S/B 737-57-1120"
